# SDR ASAA2025080160119

- Difficulty date: August 1, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB HAS CORROSION. GROUNDED - YES. REMOVED & REPLACED AFT CARGO DOOR SILL WEB IAW B737-800 SRM 51-40-02-0G-0, W 2, O .080, R .034, L 24, D .016.
